# SDR UATA2020050400001

- Difficulty date: May 4, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 31,198 hours, 57,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Part time: 31,198 hours, 57,116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN BELLY SKIN BETWEEN FRAME 2/F AND 3F.  CLEANED HOLE TO 1/2 INCH ROUND AND INSTALLED A FLUSH PLUG PATCH PER CASA 212 SRM.
